# SDR SWAA2012030501915

- Difficulty date: March 4, 2012
- Submitted: March 6, 2012
- Operation: Air carrier
- Aircraft: N961WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36962
- Aircraft time: 2,138 hours, 1,237 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Latch
- Part number: 273A4700
- Condition: Obstructed
- Location: Landing Gear
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEAR WOULD NOT RETRACT CYCLED ALT EXT GEAR DOOR THEN OPERATED NORMALLY.  CLEANED AREA AROUND MANUAL EXTENSION ACCESS DOOR LATCH ASSY PER M/M.
